Finite-dimensional projection operators of unit norm in the space $C$
Matematičeskie zametki, Tome 27 (1980) no. 2, pp. 267-272
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1980_27_2_a11,
author = {I. K. Daugavet},
title = {Finite-dimensional projection operators of unit norm in the space~$C$},
journal = {Matemati\v{c}eskie zametki},
pages = {267--272},
year = {1980},
volume = {27},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1980_27_2_a11/}
}
I. K. Daugavet. Finite-dimensional projection operators of unit norm in the space $C$. Matematičeskie zametki, Tome 27 (1980) no. 2, pp. 267-272. http://geodesic.mathdoc.fr/item/MZM_1980_27_2_a11/